# SDR MASA2010090700963

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 18,657 hours, 14,717 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Card
- Part number: 8220287201
- Part serial: 13HRD
- Condition: Faulty
- Location: E&E Bay
- Part time: 18,657 hours, 14,717 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER MOVING LT AND RT W/AP OFF.  MX REMOVED AND REPLACED BOTH HIRF CARDS.  LIGHT/HIRF PROTECTION: P/N 822-0287-201; S/N 13HRD.  LIGHT/HIRF PROTECTION: P/N 822-0332-201; S/N 13LHX.
